# SDR ARWA980508

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2711 · Aileron Tab Control System
- Part: Swivel
- Part number: 5598273502
- Condition: Leaking
- Location: Aileron Tab
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, NOTICED HYD QUANTITY DECREASING DOWN TO STAND PIPE.  REMOVED AND REPLACED AILERON TAB LOCK OUT CYLINDER SWIVEL GLAND IAW MM 27-11-7, OPERATION LEAK CHECK NORMAL.
